# SDR USAA2013070500012

- Difficulty date: July 3, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 74,365 hours, 33,480 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin Panel
- Part number: D55547100000800
- Part serial: TS7072
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LT SKIN PANEL DELAMINATED 15" FROM TIP AND 8" FWD OF T/E.  R & R RUDDER IAW AMM 27-21-41.
